# SDR JR2R20250308156

- Difficulty date: March 8, 2025
- Submitted: March 8, 2025
- Operation: General aviation
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005347403
- Condition: Cracked
- Location: Zone 100
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RADAR ATTACH SUPPORT CRACKED AT RH SIDE.
